# SDR JR2R20160917122

- Difficulty date: September 17, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9937512
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS A CRACK PROGRESSING PAST THE STOP DRILL OF A PREVIOUS REPAIR.  REPAIRED THE SKIN IAW EA 16490 IR.
